MathSciNet Relay Station
MathSciNet bibliographic data
MR1665324 (99k:33015) 33C20
Stanton, D. A hypergeometric hierarchy for the Andrews evaluations. Ramanujan J. 2 (1998), no. 4, 499–509.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement